# SDR WX0A071818

- Difficulty date: January 12, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS INOPERATIVE ON OVERHEAD PANEL DURING COCKPIT PREFLIGHT.  R & R COCKPIT EMERGENCY LIGHTS BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
